spdespgrowthrevision.pdf (325.47 kB)
0/0

SPDEs with polynomial growth coefficients and the Malliavin calculus method

Download (325.47 kB)
journal contribution
posted on 21.07.2014 by Qi Zhang, Huaizhong Zhao
In this paper we study the existence and uniqueness of the Lρ2p( ;)×Lρ2(;) valued solutions of backward doubly stochastic differential equations (BDSDEs) with polynomial growth coefficients using weak convergence, equivalence of norm principle and Wiener-Sobolev compactness arguments. Then we establish a new probabilistic representation of the weak solutions of SPDEs with polynomial growth coefficients through the solutions of the corresponding BDSDEs. This probabilistic representation is then used to prove the existence of stationary solutions of SPDEs on via infinite horizon BDSDEs. The convergence of the solution of a finite horizon BDSDE, when its terminal time tends to infinity, to the solution of the infinite horizon BDSDE is shown to be equivalent to the convergence of the pull-back of the solution of corresponding SPDE to its stationary solution. This way we obtain the stability of the stationary solution naturally.

Funding

QZ is partially supported by the National Natural Science Foundation of China with grant no. 11101090, the Specialized Research Fund for the Doctoral Program of Higher Education of China with grant no. 20090071120002 and the Scientific Research Foundation for the Returned Overseas Chinese Scholars, State Education Ministry.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Stochastic Processes and their Applications

Volume

123

Issue

6

Pages

2228 - 2271

Citation

ZHANG, Q. and ZHAO, H.-Z., 2013. SPDEs with polynomial growth coefficients and the Malliavin calculus method. Stochastic Processes and their Applications, 123 (6), pp. 2228-2271.

Publisher

© Elsevier B.V.

Version

AM (Accepted Manuscript)

Publication date

2013

Notes

NOTICE: this is the author’s version of a work that was accepted for publication in Stochastic Processes and their Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published at http://dx.doi.org/10.1016/j.spa.2013.02.004.

ISSN

0304-4149

Language

en

Exports